# SDR SWAA2019091236851

- Difficulty date: August 9, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A832110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR SURROUND FRAME STUB BEAM CORRODED AT BS 294.5, STR 17R.  R&R STUB BEAM IAW SRM.
